# SDR 2001F00600

- Difficulty date: November 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Make and model: Gulstm GIV
- Aircraft serial: N254GA
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 710FAUL030110
- Part serial: 7UL00102
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A LIFE RAFT WAS RECEIVED FROM MARSHALL AEROSPACE FOR INSPECT, TEST, AND RECERTIFICATION.  THE RAFT HAD BEEN OVERHAULED A MONTH PREVIOUSLY BY A REPAIR STATION THAT HAD JAR-145 APPROVAL (BUT DID NOT HAVE FAR-145 APPROVAL).  DURING LEAK CHECK TEST, IT WAS FOUND THAT THE RAFT WAS CONTINUOUSLY DEFLATING DUE TO PUNCTURES IN THE FABRIC. THIS DAMAGE WAS PROBABLY CAUSED DURING PACKING.
